Show simple item record

dc.contributor.authorLiu, Y.
dc.contributor.authorZhou, Guanglu
dc.contributor.authorIbrahim, Nur Fadhilah
dc.date.accessioned2017-01-30T13:14:47Z
dc.date.available2017-01-30T13:14:47Z
dc.date.created2015-03-03T20:17:29Z
dc.date.issued2010
dc.date.submitted2015-03-04
dc.identifier.citationLiu, Y. and Zhou, G. and Ibrahim, N.F. 2010. An always convergent algorithm for the largest eigenvalue of an irreducible nonnegative tensor. Journal of Computational and Applied Mathematics. 235 (1): pp. 286-292.
dc.identifier.urihttp://hdl.handle.net/20.500.11937/29734
dc.identifier.doi10.1016/j.cam.2010.06.002
dc.description.abstract

In this paper we propose an iterative method to calculate the largest eigenvalue of a nonnegative tensor. We prove this method converges for any irreducible nonnegative tensor. We also apply this method to study the positive definiteness of a multivariate form.

dc.publisherElsevier
dc.titleAn always convergent algorithm for the largest eigenvalue of an irreducible nonnegative tensor
dc.typeJournal Article
dcterms.dateSubmitted2015-03-04
dcterms.source.volume235
dcterms.source.startPage286
dcterms.source.endPage292
dcterms.source.issn0377-0427
dcterms.source.titleJournal of Computational and Applied Mathematics
curtin.digitool.pid218752
curtin.pubStatusPublished
curtin.refereedTRUE
curtin.departmentDepartment of Mathematics and Statistics
curtin.identifier.scriptidPUB-SE-DMS-CRR-60872
curtin.accessStatusFulltext not available


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record